# SDR ASMF200702008

- Difficulty date: February 27, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 46,917 hours, 32,144 cycles
- Engine: Pwa JT8D219
- Engine time: 43,851 hours, 30,112 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F8162
- Condition: Failed
- Location: Rt Engine
- Part time: 31,130 hours, 22,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO RT ENGINE DID NOT ACCELERATE. THE PARAMETERS WERE RT ENGINE N2 54 PERCENT, N1 29 PERCENT AND LT ENGINE N2 56 PERCENT, N1 26 PERCENT, EGT 472 RT AND 462 LT AND FUEL FLOW 87 RT AND 53 LT. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE RT FCU WAS REPLACED IAW MM 73-20-01 AND BOTH THRUST LEVERS WERE ADJUSTED IAW MM 76-11-00; FINALLY TRIM AND TEST WERE PERFORMED TO BOTH ENGINES IAW MM 71-00-00, ALL CORRECT.
